MAUDE Adverse Event Report: NEURAVI LTD. EMBOTRAP; EMBOTRAP III REVASCULARIZATION DEVICE

NEURAVI LTD. EMBOTRAP; EMBOTRAP III REVASCULARIZATION DEVICE
Catalog Number ET309522
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intracranial Hemorrhage (1891)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section b3 ¿ date of event: the date of the event was not reported.Section d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.Section h4: the device manufacture date is not known as the device lot number is not available / not reported.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported, via personal interaction, that an embotrap iii 5 mm x 22 mm (et309522/ lot # unknown) was used for a mechanical thrombectomy procedure to treat an occlusion at the distal m2 segment of the middle cerebral artery (mca).The embotrap iii device was used to treat a distal m2 middle cerebral artery occlusion.An initial attempt to treat a middle cerebral artery (m1) occlusion was made using cereglide71 with the adapt technique (a direct aspiration, first pass technique).Angiography demonstrated occlusions in m2 proximal and m2 distal.The thrombus in m2 proximal was retrieved using nimbus.For the thrombus in m2 distal, because the vessel diameter was small (approximately 1.3 mm), the embotrap iii was used with only one segment deployed; bleeding was observed at that time.Final angiography was performed, and the procedure was completed.The physician commented that the embotrap is indicated for vessels = 1.5 mm and that using it in a 1.3 mm vessel might have caused the bleeding.The patient¿s condition is unknown.Continuous flush was unknown.The lesion was middle cerebral artery m2 distal.Another concomitant devices were trak microcatheter (stryker) and cereglide 71 catheter (product code/lot # unknown).The event was initially reported as such, ¿the procedure was a mechanical thrombectomy of middle cerebral artery m2 distal.The thrombectomy of middle cerebral artery m1 occlusion was attempted with cereglide 71 using adapt technique.Angiography showed occlusions in m2 proximal and m2 distal.The thrombus in m2 proximal was retrieved using nimbus.For the thrombus in m2 distal, because the vessel diameter was small (1.3 mm), the embotrap iii was used with only one segment getting out of the microcatheter to attempt retrieval.At that time, bleeding was observed.Final angiography was performed and the procedure was completed.The physician commented that the embotrap is indicated for vessels of 1.5 mm or larger, and that using it in a 1.3 mm vessel might have caused the bleeding.The patient condition is unknown.Continuous flush was unknown.The lesion was middle cerebral artery m2 distal.Other concomitant devices were trak microcatheter, cereglide 71 catheter.¿ additional information was received on 29-dec-2025.Summary: per the information provided, the hemorrhage site was the area where only the embotrap made contact ¿ neither the nimbus nor the cg71 (cereglide71) made contact.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Updated sections on this medwatch: b4, b5, g3, g6, h2, and h11.Section b5: additional information was received on 13-jan-2026.Summary: regarding whether a thromboembolism occurred after the 1st pass, it was reported that after use of the cereglide 71 catheter, a suspected distal embolization to m2 occurred.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4) updated sections on this medwatch: b4, b5, d4, g3, g6, h2, h4, h6, and h11.Section b5: additional information was received on 22-jan-2026.Summary: per the information provided, the final mtici score was 2b (partial perfusion greater than or equal to 50%).The lot number for the affected embotrap device was provided: 25e008av.Since no device has been received for analysis, no product investigation can be performed and the reported failure could not be evaluated.A device history review (dhr) associated with this lot presented no issues during the manufacturing or inspection process that can be related to the reported complaint.

Brand Name
EMBOTRAP
Common Device Name
EMBOTRAP III REVASCULARIZATION DEVICE
Manufacturer (Section D)
NEURAVI LTD.
block 3
ballybritt business park
galway H91 K 5YD
EI  H91 K5YD
Manufacturer (Section G)
ADVANT MEDICAL
parkmore business park west
galway H91 P V0V
EI   H91 PV0V
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key23992285
Report Number3011370111-2026-00004
Device Sequence Number10185059
Product Code NRY
UDI-Device Identifier10886704082866
UDI-Public(01)10886704082866(17)280427(10)25E008AV
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K193063
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberET309522
Device Lot Number25E008AV
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer01/13/2026
01/23/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date01/14/2026
02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRAK MICROCATHETER (STRYKER).; UNK_THROMBECTOMY NIMBUS GCE.
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown